# SDR QXEA200400319

- Difficulty date: May 4, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 7,145 hours, 8,048 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING FUEL PANEL 623AT HAS ONE BROKEN NUTPLATE. REPAIRED IAW Q400 AMM TASK 57-11-01-400-801, PARAGRAPH 1, 2, 3 AND 4C.
